# SDR U2RA201706090006

- Difficulty date: January 25, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 65B108653
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION, FOUND RIGHT WING TRAILING EDGE VERTICAL STIFFENER CRACKED ON UPPER END AT OUTBOARD SIDE OF #8 SPOILER. REMOVED AND REPLACED RIGHT WING TRAILING EDGE VERTICAL STIFFENER IAW SRM 51-40-01.
